Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes dizziness and lightheadedness when on bp medication

Premium Questions

Dr. Ilir Sharka MD

what happens when your is very low? ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr.  Abhishek Kapoor MD

Hi I have been suffering from dizziness for last 2 months . diziness which h does not involve ... taking clonazepam .25 mg a day . I have now stopped taking it (with proper tapering). Even when I ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr.  Behar Greca MD

Dizzy when in process of standing up also lightheaded. Dizziness also occurs when walking ... View answer

Answered by : Dr. Behar Greca ( General & Family Physician)
Dr.     Bhanu Partap MD

Hi I am a 41 year old male. 6 ft height and a weight of 91 kg. I feel lightheaded and dizzy when I ... activity Normally by BP remains at 110/70. What could be the reason for the same pls guide ... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr. Kampana MD

I am feeling dizzy and light headedness. I feel weakness on one side of leg sometimes but I don't feel that I will fall. I am okay when I wake up in the morning but feel these symptoms while sitting ... View answer

Answered by : Dr. Kampana ( General & Family Physician)

Public Forum Discussions

Dr.  Pratap VGM MD

I have RA & my doctor wants me on high blood pressure meds - my bp is usually less than 120 / 80 - occassionaly it does go up - thus the blood pressure meds.-----I have a lot of dizzyness and light head. trying ... View answer

Answered by : Dr. Pratap VGM ( Diabetologist)
Dr. Abubakar Siddiqh MD

, light feeling when i drink water even when i grind teeth together. i notice when i took a walk with my ... it work, i m 53 BK male, i have Medicare Health Insurance. Hospital & Medical. ... View answer

Answered by : Dr. Abubakar Siddiqh ( ENT Specialist)
Jay Indravadan Patel MD

I have fibromyalgia, osteo arthritis, CHF, diabetes, and parkinsonism...I get dizzy and lite headed. When I walk I walk to the side and sometimes come to a complete stop and I have to think real hard ... View answer

Answered by : Jay Indravadan Patel ( Physical Therapist or Physiotherapist)
Dr. Olgeta Xhufka MD

I woke up this morning dizzy and a light headed. I took my BP and it was 118/72 with 69 beats per ... when I stand up and move around. I am being careful. ... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Suyash Bharat MD

i have had a couple of episodes of dizziness and lightheadedness over the past few weeks, and yesterday when i was at work i kept feeling like i was going to faint (i m a nurse so on my feet a lot ... View answer

Answered by : Dr. Suyash Bharat ( General & Family Physician)

Mobile Questions and Answers

Dr. Prasad MD

You need not be worried, unless you develop dizziness and lightheadedness. Please check your blood pressure before taking the next dose.

Dr. Ankur Gandhi MD

Don't worry.. Take proper food and diet.u will be okay.